MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL-FTM

AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL-FTM
Model Number CMCV-009-LRG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sepsis (2067)
Date of Event 08/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No sample was returned for evaluation.Manufacturing review of the referenced lot number and respective device history record was conducted on 8sep2021, showing that all units were quality released on 3jun2021 having met all internal qc acceptance requirements.There were no non-conformances associated with the manufacturing lot during the final packaging.Sterile subassembly lot m21c1120 (prt-20679-03) was also reviewed for potential issues impacting the quality of this product.This subassembly lot was released to component inventory on 29apr2021 having met all quality requirements including product sterility testing following eo sterilization, as well as internal bioburden and product pyrogen (lal) testing requirements.Expiration date was 29sep2023.In lieu of a request for the oem supplier for a dhr review of the ecm material lots, it is noted that aziyo processes the non-sterile envelope materials by cutting, suturing, packaging, and sterilizing.It is also noted that per the instructions for use (ifu - art-20828a) provided with the finished cangaroo envelope device, infection is listed as a potential complication associated with this procedure and device usage.
 
Event or Problem Description
On (b)(6) 2021 patient had icd implanted along with aziyo envelope cmcv-009-lrg, lot # m21e1181.On (b)(6) 2021 patient returned to facility with superior margins dehiscence of icd pocket noted and explant performed.Patient was treated with multiple iv antibiotics including cefazolin, ceftriaxone, vancomycin and nafcillin for mssa infection.According to the cath lab, the aziyo device was removed because the icd system was removed.The aziyo device was not believed to be the primary product requiring explantation of the system.

Brand Name
CANGAROO ENVELOPE
Common Device Name
MESH, SURGICAL-FTM
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell GA 30076
MDR Report Key12541836
Report Number3005619880-2021-00031
Device Sequence Number4102966
Product Code FTM
UDI-Device Identifier00859389005065
UDI-Public00859389005065
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K201313
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/29/2023
Device Model NumberCMCV-009-LRG
Device Lot NumberM21E1181
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2021
Initial Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight143